MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0 CANCELLOUS BONE SCREW FULLY THRD/20; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0 CANCELLOUS BONE SCREW FULLY THRD/20; SCREW, FIXATION, BONE
Model Number 206.020
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the cancellous bone screw fell off in the shaft while being placed in the patients bone.No patient consequence reported and no surgical delay.Concomitant device reported: unknown shaft (part# unknown, lot# unknown, quantity 1).This report is for one (1) 4.0 cancellous bone screw fully thrd/20.This is report 1 of 1 for complaint (b)(4).

Brand Name
4.0 CANCELLOUS BONE SCREW FULLY THRD/20
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12439868
Report Number2939274-2021-05226
Device Sequence Number17366395
Product Code HWC
UDI-Device Identifier10886982147257
UDI-Public(01)10886982147257
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number206.020
Device Catalogue Number206.020
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2021
Initial Report FDA Received Date09/08/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWDRIVERS: SHAFTS